# SDR CALA2013112593250

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 41,421 hours, 16,950 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Screw
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW LOOSE ON PANEL 192KB.  SCREW & NUT PLATE NEED TO BE REPLACED.  IAW AMM REPLACED NUTPLATE & SCREW.
